Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling nausea, back pain and upper stomach pain. Test showed high rbc. What should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, I just had my blood tested for pancreatitis but my enzymes are normal. My red blood cells are high. My complaints are pain in my back. Slight nausea. At the end of urinating I have pain in my upper stomach.
Should I make an appointment with my Family Physician? Thanks.
Posted Wed, 16 Jan 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 7 hours later

Ideally you should make an appointment with Family physician with the test reports. Since the enzymes ( Amylase and lipase) are normal the possibility of Pancreatitis is virtually ruled out. However additional investigations may be ordered like CT Scan abdomen.

Urinary problems generally have problems at the lower stomach or umbilicus. Since you complain of nausea and back pain we need to understand the exact pathology after clinical examination. The tests are not enough for a definite diagnosis. Generally ITP will have lower platelet count lesser than 100.

It would be good if you can share the details of the tests further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor